# SDR DALA2015052703537

- Difficulty date: May 11, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN SEAT TRACK AT FRAME 20, Y-254 UPPER SURFACE HAS CORROSION.  REMOVED CORROSION &  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14, FIG 102.   R & R SEAT TRACK IAW SRM 51-42-11 & DWG D5311461.
